Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 389, NWS Atlanta, GA

August 1, 2025Butts County, Henry County, Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2025, 4:48 PM EDT for Butts County, Henry County, Spalding County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2025, 4:48 PM EDT (20:48 UTC)
Expired
Aug 1, 2025, 5:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

571 
WUUS52 KFFC 012048
SVRFFC
GAC035-151-255-012130-
/O.NEW.KFFC.SV.W.0389.250801T2048Z-250801T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
448 PM EDT Fri Aug 1 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Spalding County in west central Georgia...
  Southern Henry County in north central Georgia...
  Southwestern Butts County in central Georgia...

* Until 530 PM EDT.

* At 447 PM EDT, a severe thunderstorm was located over Towalaga, or
  7 miles southwest of McDonough, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg, Sunny Side,
  Blacksville, Towalaga, Luella, Walker Mill, McKibben, and
  Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3332 8434 3346 8423 3337 8397 3321 8401
      3320 8414
TIME...MOT...LOC 2047Z 302DEG 13KT 3334 8422 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
255 
WWUS52 KFFC 012116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Fri Aug 1 2025

GAC035-151-255-012130-
/O.CON.KFFC.SV.W.0389.000000T0000Z-250801T2130Z/
Spalding GA-Henry GA-Butts GA-
516 PM EDT Fri Aug 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN SPALDING...SOUTH CENTRAL HENRY AND SOUTHWESTERN BUTTS
COUNTIES...

At 516 PM EDT, a severe thunderstorm was located near McKibben, or 8
miles west of Jackson, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jackson, Locust Grove, Jenkinsburg, Towalaga, Walker Mill, McKibben,
and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 8426 3337 8416 3333 8398 3321 8401
      3320 8414
TIME...MOT...LOC 2116Z 302DEG 13KT 3328 8411 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
744 
WWUS52 KFFC 012127
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Fri Aug 1 2025

GAC035-151-255-012137-
/O.EXP.KFFC.SV.W.0389.000000T0000Z-250801T2130Z/
Spalding GA-Henry GA-Butts GA-
527 PM EDT Fri Aug 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING...SOUTH
CENTRAL HENRY AND SOUTHWESTERN BUTTS COUNTIES WILL EXPIRE AT 530 PM
EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3327 8426 3337 8416 3333 8398 3321 8401
      3320 8414
TIME...MOT...LOC 2127Z 302DEG 13KT 3326 8407 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:08 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 1, 3:08 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
308 PM EDT Fri Aug 1 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 302 PM EDT Fri Aug 1 2025

Key Messages:

    - Scattered to widespread showers and thunderstorms expected
      through the evening with main threats being gusty winds (50
      mph), frequent lightning, heavy rainfall, and small hail.

    - Cooler and cloudier conditions tomorrow as wedge builds in overnight.
      Highs in the low to mid 80s across much of the area.

	- Slight risk for excessive rainfall tomorrow across central
   	  Georgia and NE Georgia.

Discussion:

Current radar shows widely scattered showers and thunderstorms
across the area which are expected to continue through the evening
before tapering off after sundown. Current environment shows 2500-
3000 J/kg of sfc based CAPE with near zero shear which is
contributing to the slow storm motions on these storms so far.
With the environment space here despite the marginal risk we are
not expecting a severe setup. Our main concerns will be gusty
winds (50mph), frequent lightning, and heavy rainfall. With PWATs
in the 2.2" range and little to no shear, the heavy rainfall may
pose a flash flooding risk today so definitely keeping an eye on
that this evening especially in the area of the front as it sags
southward. the front is currently just north of the metro and is
expected to continue to sag southward through the evening but
overall is very slow moving. This front will be a factor into our
flooding risk into the long term as well with where it sets up.

Overnight should start to see the wedge build in from the northeast
as winds turn easterly and low clouds push into the area. Currently
the wedge is forecast to reach south of the metro and result in
showers tomorrow evening. Uncertainty remains with thunderstorms
tomorrow currently. CAMs are notorious for not handling the wedge
well and thus are trying to indicate thunderstorms over the area.
This will be highly dependent on where the boundary sets up though.
Should it push past the metro we are unlikely to see
thunderstorms as the area will remain stable. Should the wedge not
push as far as forecasted then we could see more thunderstorm
development into western GA and towards the I-75 corridor.
Currently though confidence is that thunderstorms will be limited
in development tomorrow and showers will be the main weather type.
High temps tomorrow either way look to top out in the low to mid
80s for much of the area (low to mid 70s for the mountains). This
should aid in relief from the unpleasantly warm temperatures
we've been experiencing.

When it comes to flooding potential tomorrow, where the front sets
up will play a large factor. Currently it is forecasted to setup
over central Georgia which will allow for increase QPF amounts that
could lead to flash flooding in this increased PWAT environment.
WPC has currently outlooked this area is a slight risk for
excessive rainfall as well as a slight risk over the northeast
portions of our area. This area could also see increased rainfall
amounts with interactions from the wedge front possible. Current
amounts are ~1- 1.5 inches but should we see rainfall train over
this area could see flooding issues with the terrain influences.

Hernandez

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 302 PM EDT Fri Aug 1 2025

Key Messages:

    - Sweet relief, temperatures this weekend below normal with
highs reaching only the low to mid 80s. Lows in the 60s possible.

    - Shower and thunderstorm chances high nearly every day, peaking
each afternoon.

    - Widespread precipitation amounts through Thursday could reach
3-4" with more isolated amounts of 6"+ posing a flood risk.

Some very much welcomed relief this weekend as the cold front
settles somewhere over central Georgia. High temperatures will
likely struggle to get much higher than 80 north of the front.
Areas south of the front will see temps up into the mid 80s. Lows
will be moderated by moist conditions and widespread precipitation
chances, however we could still see the first 60s some time.

Precipitation chances will be high for this time of year, driven by
the developed wedge. While thunderstorms will be possible each
afternoon, the main concern will be precipitation potential through
Thursday. Some of the ingredients in play include >2.00" PWATs, a
strong wedge signal, and several shortwave troughs rounding the
ridge over Texas. CAPE values of 1500-2000 J/Kg across central
Georgia may allow for a few thunderstorms and more efficient rain
makers.

The main uncertainty with this set up will be two fold. One, where
does the front settle this weekend? Greatest precipitation totals
will be in and along the frontal boundary. And two, are the
shortwave troughs strong enough to drive into Georgia in spite of
the the wedge system. Both factors will be compoundary to each other
with shortwaves potentially flexing the surface boundary northward
with stronger southerly flow and increased moisture
convergence/transport with increased mid level southerly flow. Some
ensemble members develop stronger mid-low level flow over Georgia
from the shortwave driving into the ridge to our east, which will
need to be watched closely for a corridor of precipitation
enhancement.

Resolution of the CAD feature this weekend will likely be poorly
represented by global or low-res models, so clarity will come with
CAMs as they come into range. Currently, forecast QPF values through
Wednesday morning sit at a widespread 3-4" south of I20 (1-3" to the
north). 90th percent QPF appears to be overblown by some edge cases
and well outside the normal distribution. However, slow storm
motion, the potential for mid level isentropic lift, and the
prolonged period of interest means localized precipitation amounts
through Thursday could reach 6-8". Will continue to closely monitor
the precipitation potential as higher resolution models resolve the
wedge better.
SM

&&

.AVIATION...
(18Z TAFS)
Issued at 149 PM EDT Fri Aug 1 2025

Scattered thunderstorms have developed across the area with
coverage expected to increase and continue into the evening.
Should begin to taper off after 00z. Expecting the wedge to begin
to push into the area ~07z with winds beginning to turn eastward
and then low clouds settling in ~09z. Clouds should remain in the
IFR range through the 14-15z time frame before lifting to MVFR
with the potential for showers tomorrow evening. TSRA is very low
confidence at this time due to the wedge conditions.

//ATL Confidence...18Z Update...
Medium confidence on IFR and thunderstorms this evening. Low
confidence on TSRA chances tomorrow.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  78  66  75 /  50  70  70  60
Atlanta         73  82  69  76 /  50  80  80  70
Blairsville     66  76  62  71 /  40  70  70  70
Cartersville    72  83  69  79 /  30  70  70  70
Columbus        75  89  72  81 /  50  80  80  70
Gainesville     71  78  67  74 /  50  60  70  60
Macon           74  86  71  79 /  50  80  80  70
Rome            70  85  69  80 /  20  80  70  70
Peachtree City  71  84  69  77 /  40  80  80  70
Vidalia         74  88  71  80 /  50  80  80  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ039-049>051-
059>062-071>076-080>086-093>098-105>113.

&&

SHORT TERM...Hernandez
LONG TERM....SM
AVIATION...Hernandez
Hazardous weather outlook, Aug 1, 2:06 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
206 PM EDT Fri Aug 1 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
206 PM EDT Fri Aug 1 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Hot weather continues today with heat indices values near 105
degrees across east central Georgia. A Heat Advisory remains in
place through 8 PM.

Scattered to numerous showers and thunderstorms are expected
through 1 AM. An isolated strong to severe storm or two could
develop this afternoon with wind gusts in the 40 to 60 mph range
and periods of heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Diurnally driven isolated to scattered showers and thunderstorms
expected each afternoon and evening through Thursday. Persistent
rainfall through next week could pose a flooding threat,
particularly in central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Aug 1, 2:17 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Aug 1 2025

GAZ014-015-022-023-011900-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
217 PM EDT Fri Aug 1 2025

...A strong thunderstorm will impact portions of northeastern
Forsyth, south central Lumpkin, southeastern Dawson and northwestern
Hall Counties through 300 PM EDT...

At 216 PM EDT, a strong thunderstorm was near Dougherty, or 7 miles
southeast of Dawsonville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Dougherty, Silver City, Coal Mountain, Chestatee, and
War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3436 8417 3447 8399 3433 8383 3422 8408
TIME...MOT...LOC 1816Z 327DEG 4KT 3434 8404

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 1, 2:36 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Fri Aug 1 2025

GAZ007-011900-
Gilmer GA-
236 PM EDT Fri Aug 1 2025

...A strong thunderstorm will impact portions of central Gilmer
County through 300 PM EDT...

At 236 PM EDT, a strong thunderstorm was over East Ellijay, or over
Ellijay. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellijay, East Ellijay, and Cartecay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3459 8440 3467 8459 3478 8452 3473 8432
TIME...MOT...LOC 1836Z 207DEG 1KT 3470 8446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 1, 3:59 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Fri Aug 1 2025

GAZ053-012030-
Coweta GA-
359 PM EDT Fri Aug 1 2025

...A strong thunderstorm will impact portions of Coweta County
through 430 PM EDT...

At 359 PM EDT, a strong thunderstorm was over Newnan, moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Grantville, Moreland, Sharpsburg, Turin, East Newnan, Dunaway
Gardens, Arnco-Sargent, Thomas Crossroads, Handy, Madras, and Plant
Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3342 8501 3344 8495 3344 8494 3345 8492
      3346 8491 3351 8476 3351 8473 3346 8465
      3332 8456 3323 8468 3322 8486 3323 8489
TIME...MOT...LOC 1959Z 324DEG 12KT 3338 8482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 1, 4:17 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Fri Aug 1 2025

GAZ053-054-012045-
Fayette GA-Coweta GA-
417 PM EDT Fri Aug 1 2025

...A strong thunderstorm will impact portions of central Fayette and
eastern Coweta Counties through 445 PM EDT...

At 417 PM EDT, a strong thunderstorm was over Peachtree City, or 9
miles east of Newnan, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Brooks,
Sharpsburg, Turin, Haralson, Woolsey, Starrs Mill, Inman, Lake
Horton, and Thomas Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3350 8461 3338 8439 3337 8440 3336 8440
      3335 8438 3322 8457 3322 8465 3323 8465
      3323 8466 3339 8477
TIME...MOT...LOC 2017Z 324DEG 12KT 3337 8460

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:35 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jul 31, 10:00 PM EDTSpecial Weather StatementFFCJohnson, Wilkinson30 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCHall43 min
Aug 1, 2:36 PM EDTSpecial Weather StatementFFCGilmer24 min
Aug 1, 3:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 1, 4:17 PM EDTSpecial Weather StatementFFCFayette28 min
Aug 1, 4:50 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 1, 5:04 PM EDTSpecial Weather StatementFFCMeriwether26 min
Aug 1, 5:18 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Aug 1, 5:30 PM EDTSpecial Weather StatementFFCLamar30 min
Aug 1, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Aug 1, 5:32 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 1, 5:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 1, 5:39 PM EDTSpecial Weather StatementFFCMonroe36 min
Aug 1, 5:40 PM EDTSpecial Weather StatementFFCChattooga35 min
Aug 1, 6:01 PM EDTSpecial Weather StatementFFCBaldwin29 min
Aug 1, 6:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Aug 1, 6:33 PM EDTSpecial Weather StatementFFCWashington27 min
Aug 1, 6:45 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Aug 1, 7:01 PM EDTSpecial Weather StatementFFCWashington29 min
Aug 1, 7:09 PM EDTSpecial Weather StatementFFCGlascock36 min
Aug 1, 7:14 PM EDTSpecial Weather StatementFFCCatoosa31 min
Aug 1, 7:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Aug 1, 7:53 PM EDTSpecial Weather StatementFFCMurray37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.